# SDR 2000UALA00162

- Difficulty date: March 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 2,870 hours
- Engine: Iae V2522A5
- System (JASC): 3251 · Steering Unit
- Part: Control Box
- Part number: 5GC
- Part serial: 6952336100
- Condition: Failed
- Location: Nlg Steering
- Part time: 2,995 hours, 1,061 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS NOSE STEERING DISCONNECT MESSAGE COMES AND GOES.  WHEN MESSAGE APPEARS UNABLE TO STEER ACFT.   NECESSARY TO CHECK AND CORRECT.  *S/D*  REPLACED NOSE WHEEL STEERING ELECTRICAL BOX.
